# SDR AALA20030888

- Difficulty date: August 22, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FOUND ROW 44 EMERGENCY PATH LIGHT IS OUT.  RECONNECTED CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
